# SDR DXTA2023070790450

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0271
- Aircraft time: 2,588 hours, 1,695 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 69481013
- Condition: Defective
- Location: Zone 700
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR EXTENSION: HAD A R MAIN LANDING UNSAFE INDICATION. COMPLETED THE "LANDING GEAR WILL NOT EXTEND CHECKLIST" THE GEAR BLOWDOWN BOTTLE HAS BEEN DEPLETED.  CONTACTED MCC WITH ARES DOWNLOAD DATA. AFTER TEXTRON INTERROGATION OF THE DATA, IT HAS BEEN FOUND THAT THE RH MLG UPLOCK SWITCH FAILED TO INDICATED. SUSPECTED BAD UPLOCK SWITCH. REMOVED RH MLG UPLOCK SWITCH P/N: 6948101-3 AND INSTALLED NEW UPLOCK SWITCH P/ N: 6948101-3. DURING REMOVAL, ELECTRICAL CONNECTOR OF THE UPLOCK SWITCH FAILED. CONTACTED MCC, REPLACEMENT HARDWARE ON ORDER. INSTALLED NEW HARDWARE AT ELECTRICAL CONNECTOR. RIGGED THE UPLOCK SWITCH AS REQUIRED. OPS CHECK GEAR SWING NORMAL. WORK DONE IAW CE-680A 32-32-25.
